# SDR UPS97823987

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT INBD HORIZ STAB L/E HAS CRACKED RIB AT STA XFS 147.5 (LOWER) SIDE.  (OFF A/C PAR ).  REPAIRED IAW SRM 55-2-0.
